# SDR 08FDEA02888

- Difficulty date: July 15, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53974426202
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRATCHES AT SKIN PANEL C64-65 IN THE AREA OF RA ANTENNA.  REPAIR PERFORMED BY REWORK OF AREA AND NDT FOR CRACK FREE CONDITION IAW RAS  RAS/EFW/9000071/2008 ISS A , APPROVED BY EA 6-5317-123028.
